A 35-year-old female asked:
I have ic, feel my symptoms worse last weeks, i went to doc had cloudy urine. she gave me 3 day cipro (ciprofloxacin). i have a lot of urethral pain. cloudy meaning?
2 doctor answers • 3 doctors weighed in
Urology 53 years experience
IC: Hello,Although cloudy urine typically indicates UTI, it definitely also occurs with interstitial cystitis. I hope you are under the care of a urologist for your IC. Best wishes to you for coping with IC. Good luck.
3.8k viewsReviewed >2 years ago
Urology 30 years experience
Cloudy urine: This usually means that there could be a urinary tract infection present. Although you took Cipro (ciprofloxacin) for 3 days, it is possible the infection is still present
3.8k viewsAnswered >2 years ago
Last updated Aug 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.